Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 60, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 20, 2021, 9:34 AM CDT for Delta County, Hopkins County, Texas. It took effect at May 20, 2021, 2:30 PM CDT. It was in force for 9 days.
The area
The outline as issued.
The facts
- Issued
- May 20, 2021, 9:34 AM CDT (14:34 UTC)
- In effect from
- May 20, 2021, 2:30 PM CDT
- Expired
- May 29, 2021, 6:20 AM CDT
- In force
- 9 days
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Delta County, TX, Hopkins County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 183 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Sulphur River near Cooper (COPT2). The gauge peaked at 20.71 ft at May 28, 2021, 10:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07342500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
762
WGUS44 KFWD 201434
FLWFWD
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
934 AM CDT Thu May 20 2021
...The National Weather Service in Fort Worth TX has issued a Flood
Warning for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-210845-
/O.NEW.KFWD.FL.W.0060.210520T1930Z-210522T1200Z/
/COPT2.1.ER.210520T1930Z.210521T0600Z.210522T0000Z.NO/
934 AM CDT Thu May 20 2021
The National Weather Service in Fort Worth has issued a
* Flood Warning for
the South Sulphur River Near Cooper.
* From this afternoon to Saturday morning.
* At 9:15 AM CDT Thursday the stage was 15.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 17.0 feet just after midnight tonight. It
will then fall below flood stage tomorrow evening.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Schroeder17 follow-up statements
902
WGUS84 KFWD 210109
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
809 PM CDT Thu May 20 2021
...The Flood Warning is extended for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-211915-
/O.EXT.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210520T1511Z.210521T0600Z.000000T0000Z.NO/
809 PM CDT Thu May 20 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 7:15 PM CDT Thursday the stage was 19.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.1 feet
just after midnight tonight.
* Impact...At 20.0 feet, moderate out of bank flooding will occur
along the river reach. A few rural roads will be flooded. Moderate
flooding will occur on farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
12763
WGUS84 KFWD 211434
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
934 AM CDT Fri May 21 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-220845-
/O.CON.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210520T1511Z.210521T0330Z.000000T0000Z.NO/
934 AM CDT Fri May 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 9:15 AM CDT Friday the stage was 18.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 18.1 feet Wednesday
morning.
* Impact...At 20.0 feet, Moderate out of bank flooding will occur
along the river reach. A few rural roads will be flooded. Moderate
flooding will occur on farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Hernandez185
WGUS84 KFWD 220027
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
727 PM CDT Fri May 21 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-221830-
/O.CON.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210520T1511Z.210521T0330Z.000000T0000Z.NO/
727 PM CDT Fri May 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 7:15 PM CDT Friday the stage was 18.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood
stage at 18.3 feet.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
05/452
WGUS84 KFWD 220113
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
813 PM CDT Fri May 21 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-221915-
/O.CON.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210520T1511Z.210521T0330Z.000000T0000Z.NO/
813 PM CDT Fri May 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 7:15 PM CDT Friday the stage was 18.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood
stage at 18.3 feet.
* Impact...At 20.0 feet, Moderate out of bank flooding will occur
along the river reach. A few rural roads will be flooded. Moderate
flooding will occur on farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Garcia517
WGUS84 KFWD 221409
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
909 AM CDT Sat May 22 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-230815-
/O.CON.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210520T1511Z.210521T0330Z.000000T0000Z.NO/
909 AM CDT Sat May 22 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 8:15 AM CDT Saturday the stage was 18.3 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood
stage just above 18 feet.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Bonnette014
WGUS84 KFWD 230050
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
750 PM CDT Sat May 22 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-231900-
/O.CON.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210520T1511Z.210521T0330Z.000000T0000Z.NO/
750 PM CDT Sat May 22 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 7:15 PM CDT Saturday the stage was 18.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood
stage just above 18 feet.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Sanchez108
WGUS84 KFWD 231400
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
900 AM CDT Sun May 23 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-240800-
/O.CON.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210520T1511Z.210521T0330Z.000000T0000Z.NO/
900 AM CDT Sun May 23 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 8:15 AM CDT Sunday the stage was 18.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood
stage around 18 feet.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Bonnette119
WGUS84 KFWD 240042
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
742 PM CDT Sun May 23 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-241845-
/O.CON.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210520T1511Z.210521T0330Z.000000T0000Z.NO/
742 PM CDT Sun May 23 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 7:15 PM CDT Sunday the stage was 18.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood
stage around 18 feet.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Sanchez417
WGUS84 KFWD 241322
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
822 AM CDT Mon May 24 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-250730-
/O.CON.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210520T1511Z.210521T0330Z.000000T0000Z.NO/
822 AM CDT Mon May 24 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 8:15 AM CDT Monday the stage was 17.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood
stage at 17.9 feet.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Barnes907
WGUS84 KFWD 241955
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
255 PM CDT Mon May 24 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-251400-
/O.CON.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.210523T2115Z.000000T0000Z.NO/
255 PM CDT Mon May 24 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 2:15 PM CDT Monday the stage was 17.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 17.9 feet
this evening.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$251
WGUS84 KFWD 250038
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
738 PM CDT Mon May 24 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-251845-
/O.CON.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.210523T2115Z.000000T0000Z.NO/
738 PM CDT Mon May 24 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 7:15 PM CDT Monday the stage was 17.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 17.9 feet
just after midnight tonight.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$249
WGUS84 KFWD 251343
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
843 AM CDT Tue May 25 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-260745-
/O.CON.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.210526T0600Z.000000T0000Z.NO/
843 AM CDT Tue May 25 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 8:15 AM CDT Tuesday the stage was 17.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.5 feet
just after midnight tonight.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Schroeder125
WGUS84 KFWD 260047
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
747 PM CDT Tue May 25 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-261900-
/O.CON.KFWD.FL.W.0060.000000T0000Z-000000T0000Z/
/COPT2.1.ER.000000T0000Z.210526T0600Z.000000T0000Z.NO/
747 PM CDT Tue May 25 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until further notice or until the warning is cancelled.
* At 7:15 PM CDT Tuesday the stage was 18.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.5 feet
just after midnight tonight.
* Impact...At 20.0 feet, Moderate out of bank flooding will occur
along the river reach. A few rural roads will be flooded. Moderate
flooding will occur on farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Bradshaw510
WGUS84 KFWD 261349
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
849 AM CDT Wed May 26 2021
...The Flood Warning continues for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-270800-
/O.EXT.KFWD.FL.W.0060.000000T0000Z-210528T2040Z/
/COPT2.1.ER.000000T0000Z.210526T0545Z.210528T0840Z.NO/
849 AM CDT Wed May 26 2021
...The Flood Warning is now in effect until Friday afternoon...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until Friday afternoon.
* At 8:15 AM CDT Wednesday the stage was 18.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected remain steady around 18 feet for
much of the day, but begin falling this evening. It should fall
below flood stage early Friday morning.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A
few rural roads will begin to flood. Minor flooding will occur to
farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Bonnette382
WGUS44 KFWD 281146
FLWFWD
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
646 AM CDT Fri May 28 2021
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-290600-
/O.EXT.KFWD.FL.W.0060.000000T0000Z-210529T2140Z/
/COPT2.2.ER.000000T0000Z.210528T1200Z.210529T0940Z.NO/
646 AM CDT Fri May 28 2021
...Forecast flooding increased from Minor to Moderate severity and
increased in duration until tomorrow afternoon...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until Saturday afternoon.
* At 6:15 AM CDT Friday the stage was 20.1 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.5 feet
this morning. It will then fall below flood stage late tonight.
* Impact...At 20.0 feet, Moderate out of bank flooding will occur
along the river reach. A few rural roads will be flooded. Moderate
flooding will occur on farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Hernandez522
WGUS84 KFWD 281333
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
833 AM CDT Fri May 28 2021
...The Flood Warning is extended for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC119-223-290745-
/O.EXT.KFWD.FL.W.0060.000000T0000Z-210530T0218Z/
/COPT2.2.ER.000000T0000Z.210528T1315Z.210529T1418Z.NO/
833 AM CDT Fri May 28 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until Saturday evening.
* At 8:15 AM CDT Friday the stage was 20.6 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
tomorrow morning and continue falling to near 13 feet Wednesday
morning.
* Impact...At 20.0 feet, Moderate out of bank flooding will occur
along the river reach. A few rural roads will be flooded. Moderate
flooding will occur on farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
Sanchez691
WGUS84 KFWD 291120
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
620 AM CDT Sat May 29 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
TXC119-223-291230-
/O.CAN.KFWD.FL.W.0060.000000T0000Z-210529T1120Z/
/COPT2.2.ER.000000T0000Z.210528T1315Z.210529T1418Z.NO/
620 AM CDT Sat May 29 2021
...The Flood Warning for the South Sulphur River Near Cooper has
been cancelled...
The Flood Warning is cancelled for
the South Sulphur River Near Cooper.
* At 5:15 AM CDT Saturday the stage was 15.5 feet.
* Flood stage is 16.0 feet.
* Forecast...The river has crested and will continue to fall through
today.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
HernandezWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 20, 6:05 AM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, May 20, 6:05 AM CDT, 3 hours 29 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 605 AM CDT Thu May 20 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ Update: Precipitation associated with the northward-moving vort max has been even lighter than expected with most rain rates in the neighborhood of 0.1-0.2" per hour across East Texas. While the bulk of this activity is now located across the northeastern quadrant of the forecast area, there may still be some new development farther south and west over the next few hours closer to the center of the vort max. Predominantly showery activity is expected with very meager instability available for thunder. The rest of the previous forecast remains on track. -Stalley Previous Discussion: /Through Thursday Night/ An upper-level convectively enhanced PV anomaly is lifting northward through Southeast Texas as of 1 AM. Associated ascent is resulting in a band of showers and isolated thunderstorms across parts of East Texas and Louisiana currently, which should spiral back westward on the north and northwest side of the vort max over the next several hours. For our forecast area, this should culminate in a broad rain shield with isolated embedded lightning strikes mainly east of I-35 this morning before this feature and its attendant precipitation lift northeast later in the day. Due to meager instability present within our CWA, convective intensity will be limited, and rainfall rates should generally remain around 0.25" per hour or less. This will limit the potential for further flash flooding, and our Flash Flood Watch has been canceled with this update. However, minor flooding and rises on creeks and streams remain possible across some of our eastern zones through the first half of the day. The westward extent of precip remains uncertain, but it seems prudent to at least carry some 30-40% PoPs westward into the I-35 corridor during the first half of the day. Rain chances decrease rather sharply to the west of I-35, and our western zones are expected to remain mostly dry. Some partial clearing will occur by this afternoon while highs climb into the upper 70s and low 80s. A second cutoff low will remain parked to our south tonight. This feature should be too far removed from our forecast area to result in additional measurable precip chances, but increasingly deep southerly flow on its eastern periphery should draw greater low-level moisture back into the area heading into Friday morning. This should support widespread low stratus and perhaps some mist/drizzle across parts of Central or East Texas through the early morning hours on Friday. -Stalley && .LONG TERM... /Issued 254 AM CDT Thu May 20 2021/ /Friday through Wednesday/ North Texas will remain positioned between a slow moving upper low over Deep South Texas and a westward building mid level ridge axis over the Southeastern U.S. on Friday. This will keep a fairly deep southeasterly fetch into the region featuring tropical like moisture with PWs nearing 2" by Saturday. With the upper low to the south slowly spreading northward, at least a few waves of ascent will spread into Central and North Texas through the first half of the weekend. Given a generally uncapped environment, we can expected widely scattered showers and thunderstorms mainly east of I-35 on Friday afternoon. By Saturday, the axis of highest moisture will be centered right along the I-35 corridor and we should see our greatest coverage of showers and storms across the region during peak heating. This convective activity should primarily be diurnally driven, peaking during the mid/late afternoon with a substantial decrease in activity during the evening hours. On Sunday, the ridge axis will build a little bit farther westward while our upper low gradually becomes more sheared apart. While there will still be a weakness in the height fields across Texas, coverage of showers and thunderstorms should be a little less given the increasing influence of stronger ridging. We'll keep the moist airmass in place through the beginning part of next week, although the lack of any significant forcing should result in a low coverage of diurnally driven showers and storms. Stronger ridging builds in toward the middle/latter part of next week and should bring drier and warmer conditions. Dunn && .AVIATION... /NEW/ /12z TAFs/ VFR conditions and east/southeast winds currently prevail. A vort max is presently lifting northward through East Texas which is resulting in a swath of light rain, but the potential for thunder with this activity is quite low due to meager instability in place. Otherwise, some MVFR cigs/vis are possible within this area of precip, but VFR is generally expected to prevail through this morning. Precip should exit the area to the northeast by late morning while skies partially clear this afternoon. Some low stratus may arrive early Friday morning within strengthening low- level southeasterly flow. Timing of this stratus deck remains uncertain, but for now have included it in the extended DFW TAF around 12z. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 81 69 81 68 78 / 40 10 40 20 50 Waco 81 69 80 68 76 / 20 10 50 30 50 Paris 76 68 77 65 79 / 80 20 60 30 50 Denton 78 66 79 66 77 / 40 10 40 20 50 McKinney 78 68 79 67 77 / 60 10 50 20 50 Dallas 81 71 81 69 79 / 40 10 40 20 50 Terrell 78 68 79 67 77 / 60 10 50 30 50 Corsicana 81 69 81 68 78 / 40 10 60 30 50 Temple 81 67 79 67 77 / 10 10 50 30 50 Mineral Wells 80 66 81 67 76 / 10 5 20 20 50 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 20, 3:17 AM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 317 AM CDT Thu May 20 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210830- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 317 AM CDT Thu May 20 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Rain will continue for areas mainly along and east of I-35 this morning. A few lightning strikes will also be possible but the main concern will be for minor flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered thunderstorms will be possible Friday through Saturday mainly during the afternoon hours. Locally heavy rainfall and lightning will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.